default-icon
Drug Reaction
Hi,I am suffering from puffy face due steroids reaction. Few days back I had 4 kenakot injections In a very short time 16 day. now I am looking very different. Is there any medication to cure this issue. Or I have to wait. Please suggest me any medication or doctor who really belongs to this kind of health issues. Please please suggest me I want to be look like before. I am disappointed with my health. Please also suggest should I go to Aruveda
62 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vaidya Mihir Khatri
Ayurveda 7 yrs exp Ahmedabad
there are some medicine s food for puffyness,allergy conditions in ayurveda. so consult ayur physician avoid curd,tomoto,formented food,bakery items. for more details log on www.facebook.com/shashwatayurvedam
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Hello my friend I understand your concern...you have taken steroids for short duration it may be due to allergic reactions to the injections but in general steroid for short duration will be safe...you should have mentioned for what reason you were on injunctions as underlying cause may be the reason for your symptoms...I would suggest you to consult nearest physicians with detailed history and for clinical examination they will help you further.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.